Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 229, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2012, 4:34 PM EDT for Clark County, Jefferson County, Indiana; Trimble County, Kentucky. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 4:34 PM EDT (20:34 UTC)
- Expired
- May 1, 2012, 5:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IN, Jefferson County, IN, Trimble County, KY
The radar
The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 4:45 PM EDT | TORNADO | 3 Wnw Bedford, KY | WEAK EF-0 TORNADO WITH ESTIMATED 65 MPH WINDS DID TREE DAMAGE AS IT BRIEFLY TOUCHED DOWN ALONG MOUNT PLESEANT ROAD NORTHWEST OF BEDFORD... SNAPPING UPPER-LEVEL TREE BRANCHES IN A NARROW PATH. A LARGE TREE CRUSHED A PICKUP TRUCK NEXT TO A MOBILE HOME WHILE THE |
| May 1, 4:47 PM EDT | TSTM WND DMG | 4 Nne Bedford, KY | DOWNBURST WINDS ESTIMATED AT 75 MPH TORE OFF MOST OF THE METAL ROOFING OF A BARN |
| May 1, 4:50 PM EDT | TSTM WND DMG | 5 N Bedford, KY | DAMAGE TO A BARN AND HOUSE ALONG ABBOTT LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:01 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WUUS53 KLMK 012034
SVRLMK
INC019-077-KYC223-012100-
/O.NEW.KLMK.SV.W.0229.120501T2034Z-120501T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TRIMBLE COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 500 PM EDT
* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WISES LANDING...MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
BEDFORD...
MOUNT PLEASANT AND TROUT...
MONITOR AND PROVIDENCE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3871 8530 3870 8530 3861 8521 3856 8520
3854 8551 3865 8552 3873 8533
TIME...MOT...LOC 2034Z 261DEG 15KT 3860 8543
WIND...HAIL 60MPH 1.00IN
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:03 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 1, 3:03 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 303 PM EDT TUE MAY 01 2012 .Short Term (Tonight through Thursday morning)... Issued at 230 PM EDT Tue May 1 2012 A tornado watch is in effect for our northern tier of counties across southern Indiana. A severe thunderstorm watch is in effect for the southern portion of of southern Indiana and central Kentucky until 10 pm EDT. Quite a bit of uncertainty still about the mode of thunderstorm development this afternoon and evening. Surface analysis shows a moist and strongly unstable environment with CAPE analyzed of around 3000 Joules near Bowling Green. Scattered Pulse storms will increase in coverage and move northeast across central Kentucky and eventually the Bluegrass Region by late this afternoon or early evening. Expect that these storms will remain unorganized and produce isolated wind gusts and isolated nickle to quarter sized hail Satellite shows a Mesoscale Convective Vortex across central Illinois left over from convection over Missouri last night. This will move over northern Indiana this evening. Several of the short range convective models show a line of storms associated with the MCV developing late this afternoon across southwestern Indiana and moving east along and north of Interstate 64. Should this line develop, the combination of strong instability and moderate uni-directional shear may produce an organized bowing segment that could produce isolated damaging winds. Slightly backed winds along our northern tier of counties across southern Indiana may allow storms to rotate and produce an isolated tornado. The development of this line is by no means certain. Will go with scattered wording in this evening's forecast. Should this line develop, it would be exiting the northern Bluegrass Region during the early morning hours. 500mb ridging now center over Georgia will expand northwest into the Tennessee Valley by early Wednesday, subsidence associated with this building ridge will act to dry out the atmosphere and suppress convection. Feel that any storm development will stay very isolated. Will either leave out storms all together for Wednesday or place only isolated wording in for Wednesday. .Long Term (Thursday through Tuesday)... Issued at 230 PM EDT May 1 2012 ...Very warm temperatures more typical of late June are expected Thursday/Friday... Upper ridge that will make us hot Wednesday will get split by a subtle disturbance, now over south Florida, that will move into the Deep South Thursday. Ridging should remain strong enough to cap the atmosphere for Thursday and keep us warm, but we should have a little more moisture pushed into the column by late in the day. Friday, the dominant ridge will be focused over the southern Plains, with our region being in a quasi-zonal flow. As the ridge amplifies over the weekend, we will move into more of a northwest flow. That pool of moisture from the southern system will become stationary over the region Friday and Saturday, making for precipitable waters in the 1.3-1.5 inch range. Combined with the heat, cannot rule out at least isolated to scattered storms developing. The problem with the various models is in how they handle a front moving across the Great Lakes during this period, which would add some extra surface forcing/a focus for storms to form. The GFS takes a stronger low over southeast Canada, which is strong enough to drag that front into the Midwest Friday and through the Ohio Valley Friday night. The 00z ECMWF and the 12Z GEM keep a weaker low and the front to our north. Will lean towards the previous sets of forecasts keeping Derby weekend above normal for highs and scattered for storm chances. In keeping closer to the ECMWF for Sunday and the first part of next work week, it brings a front out of the Central Plains Sunday and into the Ohio Valley Sunday night and Monday, allowing for a cool down Monday and Tuesday. That front may get hung up somewhere across the region, so cannot rule out rain chances with that cool down. && .Aviation (18Z TAF Issuance)... Updated at 120 PM EDT Tue May 1 2012 A warm front will lift north of SDF and LEX by 20z. Partly cloudy skies with occasional patchy mid-level broken ceilings will provide VFR flying conditions through at least midnight outside of any thunderstorms. By late this afternoon, there is a chance that organized thunderstorms may develop over southern Illinois or southwest Indiana. Should this occur, a cluster of thunderstorms may affect the SDF and the LEX terminals in the 22z through the 02z time frame with temporary MVFR ceilings and visibilities along with gusty winds. South winds will increase to 10 to 13kt at SDF and BWG by 20z this afternoon, while remaining lighter at LEX. Overnight, south winds will diminish to around 5 to 7kt. Light fog may affect SDF and LEX towards morning, but visibilities at SDF will stay well above those observed earlier on Tuesday. Mostly clear skies are expected Wednesday with light early morning south winds increasing to 10 to 12kt in the afternoon && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JSD Long Term........RS Aviation.........JSD
Hazardous weather outlook, May 1, 3:18 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT TUE MAY 1 2012 INZ083-084-089>091-KYZ023>031-034>043-045>049-053>057-061>067- 070>078-081-082-021930- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 318 PM EDT TUE MAY 1 2012 /218 PM CDT TUE MAY 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STORMS WILL BE POSSIBLE FROM MID AFTERNOON INTO EARLY EVENING. IT IS POSSIBLE THAT SOME OF THE STORMS WOULD BECOME STRONG TO SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING...AN ISOLATED DAMAGING WIND GUST...AND LARGE HAIL. THUS A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10PM EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE. INZ076>079-092-KYZ032-033-021930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-TRIMBLE KY- HENRY KY- 318 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING AS A WARM FRONTAL BOUNDARY PUSHES NORTHWARD ACROSS INDIANA. THE MAIN THREATS WILL BE LARGE HAIL...ISOLATED DAMAGING WINDS AS WELL AS EXCESSIVE LIGHTNING. AN ISOLATED TORNADO CANNOT BE RULED OUT...THUS A TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHERN INDIANA UNTIL 10PM EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH MONDAY AS A SERIES OF IMPULSES MOVES THROUGH THE AREA. GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY RAIN WILL ACCOMPANY ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CALL IN ANY SEVERE WEATHER THEY OBSERVE. AL
In the hours before
Special weather statement, May 1, 4:01 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT TUE MAY 1 2012
INZ078-079-092-012030-
CLARK-JEFFERSON-SCOTT-
401 PM EDT TUE MAY 1 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF SCOTTSBURG...AND MOVING
NORTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NABB...
NEW WASHINGTON AND LEXINGTON...
SALUDA AND PAYNESVILLE...
HANOVER...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
19 AND 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3873 8546 3868 8546 3864 8543 3860 8544
3858 8542 3855 8541 3854 8542 3844 8573
3861 8583 3878 8558
TIME...MOT...LOC 2002Z 243DEG 22KT 3857 8567
RSLocal storm report, May 1, 4:11 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 1 NNE WILLISBURG 37.82N 85.12W
05/01/2012 E1.00 INCH WASHINGTON KY TRAINED SPOTTER
WINDS ESTIMATED TO 40 MPH
&&
EVENT NUMBER LMK1200586
TENHARMSELLocal storm report, May 1, 4:12 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL RADCLIFF 37.82N 85.94W
05/01/2012 E0.70 INCH HARDIN KY TRAINED SPOTTER
NEAR NORTH PARK ELEMETARY SCHOOL
&&
EVENT NUMBER LMK1200587
TENHARMSELSpecial weather statement, May 1, 4:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT TUE MAY 1 2012
INZ091-092-012030-
CLARK-FLOYD-
413 PM EDT TUE MAY 1 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF NEW ALBANY...AND MOVING
NORTHEAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BENNETTSVILLE AND WILSON...
MEMPHIS AND SPEED...
HENRYVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3857 8577 3838 8565 3827 8597 3837 8604
3842 8603 3842 8600 3847 8599 3851 8591
3850 8589 3851 8588 3853 8586
TIME...MOT...LOC 2013Z 243DEG 42KT 3839 8592
EERSpecial weather statement, May 1, 4:19 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT TUE MAY 1 2012
KYZ038-039-045>047-012045-
ANDERSON-MERCER-NELSON-SPENCER-WASHINGTON-
419 PM EDT TUE MAY 1 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...
NICKEL SIZE HAIL...AND 40 MPH WINDS...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
BARDSTOWN TO 12 MILES NORTHWEST OF HARRODSBURG...AND MOVING NORTHEAST
AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LAWRENCEBURG...
TERRAPIN AND DUGANSVILLE...
VANARSDELL AND KIRKWOOD...
SPARROW AND JOHNSONVILLE...
NEVIN AND KLONDYKE...
THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
34 AND 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3777 8495 3776 8540 3807 8519 3804 8509
3807 8505 3810 8505 3811 8494 3809 8490
3812 8487 3809 8486 3809 8483 3807 8484
3806 8482 3804 8485 3797 8481
TIME...MOT...LOC 2019Z 213DEG 24KT 3783 8528 3786 8502
ALSpecial weather statement, May 1, 4:32 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT TUE MAY 1 2012
INZ077-078-092-012100-
CLARK-SCOTT-WASHINGTON-
432 PM EDT TUE MAY 1 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF SCOTTSBURG...AND MOVING
NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSBURG...
UNDERWOOD AND VIENNA...
GOSHEN AND NABB...
LEXINGTON AND WOOSTER...
BLOCHER...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3877 8568 3874 8568 3873 8565 3871 8564
3871 8561 3868 8561 3868 8557 3861 8557
3861 8550 3859 8550 3842 8582 3855 8598
3874 8587 3874 8585 3880 8581 3882 8577
TIME...MOT...LOC 2032Z 225DEG 35KT 3855 8581
ALThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:40 PM EDT | Special Weather Statement | LMK | Harrison | 35 min |
| May 1, 4:01 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| May 1, 4:05 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 25 min |
| May 1, 4:13 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 17 min |
| May 1, 4:32 PM EDT | Special Weather Statement | LMK | Scott | 28 min |
| May 1, 5:16 PM EDT | Special Weather Statement | LMK | Jefferson | 29 min |
| May 1, 5:24 PM EDT | Tornado Warning | LMK | Washington | 21 min |
| May 1, 5:56 PM EDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 34 min |
| May 1, 6:13 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 47 min |
| May 1, 6:40 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 35 min |
| Apr 30, 8:07 PM EDT | Special Weather Statement | LMK | Casey, Taylor | 23 min |
| Apr 30, 8:14 PM EDT | Special Weather Statement | LMK | Franklin, Henry, Shelby | 31 min |
| Apr 30, 8:16 PM EDT | Special Weather Statement | LMK | Henry | 14 min |
| Apr 30, 8:27 PM EDT | Tornado Warning | LMK | Franklin | 33 min |
| Apr 30, 8:40 PM EDT | Tornado Warning | LMK | Scott | 35 min |
| Apr 30, 9:14 PM EDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| May 1, 5:44 AM EDT | Special Weather Statement | LMK | Simpson | 31 min |
| May 1, 6:07 AM EDT | Special Weather Statement | LMK | Allen | 38 min |
| May 1, 7:48 AM EDT | Special Weather Statement | LMK | Warren | 27 min |
| May 1, 1:34 PM EDT | Special Weather Statement | LMK | Simpson | 26 min |
| May 1, 1:38 PM EDT | Special Weather Statement | LMK | Allen | 37 min |
| May 1, 2:13 PM EDT | Special Weather Statement | LMK | Ohio | 32 min |
| May 1, 2:19 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 26 min |
| May 1, 2:20 PM EDT | Special Weather Statement | LMK | Monroe | 25 min |
| May 1, 2:41 PM EDT | Special Weather Statement | LMK | Barren | 34 min |
| May 1, 2:42 PM EDT | Special Weather Statement | LMK | Breckinridge | 33 min |
| May 1, 2:59 PM EDT | Special Weather Statement | LMK | Green, Larue | 31 min |
| May 1, 3:21 PM EDT | Special Weather Statement | LMK | Breckinridge | 24 min |
| May 1, 3:23 PM EDT | Special Weather Statement | LMK | Marion | 37 min |
| May 1, 3:26 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 34 min |
| May 1, 3:40 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 35 min |
| May 1, 3:56 PM EDT | Special Weather Statement | LMK | Bullitt | 34 min |
| May 1, 4:11 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 34 min |
| May 1, 4:19 PM EDT | Special Weather Statement | LMK | Anderson | 26 min |
| May 1, 4:34 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 26 min |
| May 1, 4:44 PM EDT | Tornado Warning | LMK | Trimble | 31 min |
| May 1, 5:00 PM EDT | Special Weather Statement | LMK | Nelson, Spencer | 30 min |
| May 1, 5:26 PM EDT | Special Weather Statement | LMK | Harrison | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.